Alert archive / Colorado / Tornado Warnings in 2007
Tornado Warning 15, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at May 3, 2007, 6:11 PM MDT for Weld County, Colorado. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2007, 6:11 PM MDT (00:11 UTC)
- Expired
- May 3, 2007, 7:00 PM MDT
- In force
- 49 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
County Weld County, CO
The radar
The Cheyenne radar (KCYS), 56 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 6:16 PM MDT | TORNADO | 5 S Cornish, CO | |
| May 3, 6:21 PM MDT | TORNADO | 1 N Cornish, CO | |
| May 3, 6:21 PM MDT | TORNADO | 2 S Cornish, CO | |
| May 3, 6:21 PM MDT | TORNADO | Kersey, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 4:17 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 394 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 2658 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS55 KBOU 040015 TORBOU COC123-040100- /O.NEW.KBOU.TO.W.0015.070504T0011Z-070504T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DENVER CO 611 PM MDT THU MAY 3 2007 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * TORNADO WARNING FOR... CENTRAL WELD COUNTY IN NORTHEAST COLORADO * UNTIL 700 PM MDT * AT 610 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO 6 MILES WEST OF BRIGGSDALE. IN ADDITION OTHER POSSIBLE TORNADOES WERE LOCATED NEAR HEREFORD AND JUST EAST OF GREEELY NEAR EVANS. THIS LINE OF STORMS WAS MOVING EAST AT 20 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PURCELL... LUCERNE...LA SALLE...KERSEY...HEREFORD...GROVER...GILL...GALETON... EVANS...BRIGGSDALE...BARNESVILLE AND EASTERN GREELEY. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4099 10460 4032 10473 4033 10420 4099 10410 $$
3 follow-up statements
000 WWUS55 KBOU 040030 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 626 PM MDT THU MAY 3 2007 COC123-040100- /O.CON.KBOU.TO.W.0015.000000T0000Z-070504T0100Z/ WELD CO- 626 PM MDT THU MAY 3 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR CENTRAL WELD COUNTY... AT 626 PM MDT...TRAINED WEATHER SPOTTERS CONTINUED TO REPORT NUMEROUS TORNADOES ON A LINE FROM BRIGGSDALE TO EAST OF AULT EXTENDING SOUTHEAST OF GREELEY. THE STORMS PRODUCING THESE TORNADOES WAS MOVING EAST AT 20 MPH. PERSONS FROM BRIGGSDALE TO CORNISH TO BARNESVILLE TO GILL TO HARDIN SHOULD TAKE COVER IMMEDIATELY AS THESE STORMS MOVE EASTWARD AND POSSIBLY PRODUCE ADDITIONAL TORNADOES. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PURCELL...LUCERNE...LA SALLE...KERSEY...HEREFORD...GROVER...GILL... GALETON...EVANS...BRIGGSDALE...BARNESVILLE AND EASTERN GREELEY. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4099 10460 4032 10473 4033 10420 4099 10410 $$
000 WWUS55 KBOU 040041 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 638 PM MDT THU MAY 3 2007 COC123-040100- /O.CON.KBOU.TO.W.0015.000000T0000Z-070504T0100Z/ WELD CO- 638 PM MDT THU MAY 3 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR CENTRAL WELD COUNTY... AT 638 PM MDT...TRAINED WEATHER SPOTTERS CONTINUED TO REPORT TORNADOES IN THE BRIGGSDALE AREA. MEANWHILE DOPPLER RADAR CONTINUES TO SHOW OTHER POSSIBLE TORNADOES NEAR GROVER AND NEAR HARDIN AS WELL. THE STORMS WERE MOVING EAST AT 20 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PURCELL...LUCERNE...LA SALLE...KERSEY...HEREFORD...GROVER...GILL... GALETON...EVANS...BRIGGSDALE...BARNESVILLE AND EASTERN GREELEY. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4099 10460 4032 10473 4033 10420 4099 10410 $$
000 WWUS55 KBOU 040100 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 700 PM MDT THU MAY 3 2007 COC123-040110- /O.EXP.KBOU.TO.W.0015.000000T0000Z-070504T0100Z/ WELD CO- 700 PM MDT THU MAY 3 2007 ...THE TORNADO WARNING FOR CENTRAL WELD COUNTY EXPIRED AT 700 PM MDT... THE THUNDERSTORMS THAT PROMPTED THE WARNING HAD EXITED THE AREA AND MOVED INTO NORTHEAST WELD COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FRIDAY MORNING FOR NORTHEAST COLORADO. LAT...LON 4099 10460 4032 10473 4033 10420 4099 10410 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at May 3, 3:10 PM MDT, 3 hours 1 minute earlier.
Area forecast discussion, May 3, 3:10 PM MDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 310 PM MDT THU MAY 3 2007 .SHORT TERM...STRONG PACIFIC COLD FRONT CONTINUES TO CHARGE ACROSS THE MOUNTAINS THIS AFTERNOON AND WILL PUSH ACROSS THE URBAN CORRIDOR IN THE NEXT FEW HOURS. INCREASING THUNDERSTORMS AHEAD OF THE FRONT AND HAVE UPPED POPS THIS EVENING MOST AREAS...THEN DECREASE FROM WEST TO EAST WITH HIGHER POPS FARTHER EASTERN ZONES LATER THIS EVENING. A THREAT FOR SEVERE STORMS REMAINS AND MAY YET SEE A WATCH FOR PORTIONS OF THE NORTHEAST AS DEWPOINTS CONTINUE TO CREEP UPWARDS AND THERE HAS BEEN PLENTIFUL SUNSHINE THIS AFTERNOON. TEMPERATURES THO DO REMAIN RATHER COOL FARTHER TO THE EAST AS A RESULT OF OUTFLOWING COOL AIR FROM THE BIG MASS OF CLOUDS AND PRECIP IN KS/OK. SHEAR IS QUITE STRONG AND MAY BE TOO MUCH FOR THE MOISTURE PRESENT BUT AT ANY RATE WOULD EXPECT HAIL AND STRONG WIND POTENTIAL WITH STORMS THIS EVENING GIVEN THE STRONG FORCING WITH THE PACIFIC FRONT AND ASSOCIATED UPPER LEVEL WAVE. THERE HAS BEEN A DENVER CONVERGENCE ZONE THIS AFTERNOON BUT IT CONTINUES TO MOVE TO THE WEST/NORTHWEST AND THIS HAS KEPT ANY DEEP CONVECTION FROM DEVELOPING ALONG IT. SO THE MAIN FOCUS FOR STORMS WILL BE THE FRONT. VERY RAPID COOLING BEHIND THE FRONT WITH A LOT OF SNOW REPORTS IN WESTERN WY AND IN UT AND PUT A FEW INCHES IN THE HIGH COUNTRY OVERNIGHT. TOMORROW A COOLER DAY AND KEPT THE POPS CURRENTLY IN THE FORECAST AS WE GRADUALLY GET INTO LOWER LEVEL NORTHEAST FLOW AS PRESSURES FALL TO OUR WEST AHEAD OF THE STRONG SYSTEM COMING FOR THE WEEKEND. THIS SHOULD ALLOW FOR A THREAT OF AFTERNOON SHOWERS AND THUNDERSTORMS THOUGH THE AMOUNT OF MOISTURE PRESENT IS THE BIG UNCERTAINTY FOR TOMORROW BEFORE THINGS GET REALLY INTERESTING OVER THE WEEKEND. .LONG TERM...MDLS CONTINUE TO DEPICT A LARGE UPPER LEVEL SYSTEM ENTERING THE FOUR CORNERS REGION OVER THE WEEKEND. AS IT MOVES SOUTHEAST FM NRN UTAH...A DISTURBANCE WILL EJECT FROM THE PARENT UPR LOW FRIDAY NIGHT INTO SATURDAY. 12Z MDLS...GFS IN PARTICULAR... SPLITS QUITE A BIT OF ENERGY FM THE UPR SYSTEM AS THE LEAD DISTURBANCE QUICKLY MOVE NORTHEAST INTO WY SATURDAY. ALTHOUGH IT IS DIFFICULT TO LATCH ONTO TOO MANY DETAILS WITH THESE SPLITTING TROFS...AM INCLINED TO BELIEVE BEST CHC FOR PRECIPITATION WILL INITIALLY BE DURING THE FRIDAY NIGHT INTO SATURDAY TIMEFRAME. HAVE INCRSD POPS TO LIKELY IN THE MTNS WITH SCT POPS ELSEWHERE. MEANWHILE AT THE SFC...CDFNT IS EXPECTED TO SLIDE INTO THE PLAINS DURING THE AFTN. TEMPS WILL BE QUITE COLD FOR THIS TIME OF YEAR WITH TEMPS SATURDAY ONLY REACHING THE 40S ALG THE FNT RANGE. DITTO FOR SUNDAY. THIS WOULD TRANSLATE INTO SOME PRETTY LOW SNOW LEVELS ...ARND 6000 FEET EXPECTED AT THIS TIME. BUT LATER SHIFTS MAY NEED TO ADJUST FOR LOWER SNOW LVLS AS THE TREND IS TWD COOLER TEMPS ALF. UPPER LOW WL STALL OUT OVER THE FOUR CORNERS AS IT RMNS DIVORCED FROM JET STREAM. STILL LOOKING FOR AN EXTENDED PERIOD OF CLOUDY SKIES...COOL TEMPS AND SCATTERED SHOWERS THROUGH MONDAY. CHOSE TO TRIM TEMPS BACK A LITTLE IN THE EXTENDED FORECAST BASED ON ALL THE CLDS. BY WEDNESDAY...STUBBORN TROUGH WL BE OUT OF THE AREA AND WARMER TEMPERATURES ARE EXPECTED TO RETURN. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. SZOKE/046
Hazardous weather outlook, May 3, 1:14 PM MDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE DENVER CO 114 PM MDT THU MAY 03 2007 COZ030>051-041200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 114 PM MDT THU MAY 03 2007 THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER THIS AFTERNOON AND THIS EVENING THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A STRONG PACIFIC COLD FRONT IS ENTERING NORTHWEST COLORADO AT THIS TIME ASSOCIATED WITH A FAST-MOVING UPPER LEVEL WAVE. THE COLD FRONT WILL BE PUSHING ACROSS THE MOUNTAINS THIS AFTERNOON WITH AN INCREASING THREAT OF THUNDERSTORMS...SOME OF WHICH COULD PRODUCE SMALL HAIL AND GUSTY WINDS. THE MAIN SEVERE THREAT WILL OCCUR AS THE FRONT EMERGES ONTO THE PLAINS LATE THIS AFTERNOON AND THEN TRACKS ACROSS NORTHEAST COLORADO THIS EVENING. VERTICAL WIND SHEAR WILL BE INCREASING AS THE UPPER LEVEL TROUGH APPROACHES AND WILL BE SUFFICIENT TO SUPPORT ORGANIZED STORMS AND POTENTIALLY A FEW SUPERCELLS ON THE NORTHEAST PLAINS. THE LIMITING FACTOR AT THE MOMENT IS THE AMOUNT OF LOW LEVEL MOISTURE WITH DEWPOINTS IN THE MID 40S. HOWEVER...WITH INCREASING SOUTH TO SOUTHEAST FLOW ON THE PLAINS LOW LEVEL MOISTURE IS EXPECTED TO INCREASE. ANOTHER LIMITING FACTOR IS THE PRESENCE OF COOLER AIR EAST OF LIMON AS A RESULT OF A COMBINATION OF CLOUDINESS AND COOL LOW LEVEL AIR FROM A SLOW-MOVING COMPLEX IN OKLAHOMA. THIS SYSTEM SHOULD SHIFT EASTWARD ENOUGH TO ALLOW MORE WARMING BY THE TIME THE FRONT REACHES MORE EASTERN SECTIONS AFTER 6 PM. AT THIS TIME ENOUGH FACTORS FAVOR A POTENTIAL FOR SEVERE STORMS WITH THE MOST LIKELY SEVERE WEATHER LARGE HAIL AND STRONG WINDS. ISOLATED TORNADOES ARE POSSIBLE IF STORMS BECOME SUFFICIENTLY ORGANIZED OVER THE NORTHEAST PLAINS. CURRENTLY THERE IS A DENVER CONVERGENCE ZONE IN PLACE BUT THIS IS LIKELY TO WASH OUT AS THE SOUTHEAST FLOW INCREASES AND AT THIS POINT IS NOT EXPECTED TO BE A MAJOR PLAYER IN SEVERE WEATHER TODAY BUT WILL HAVE TO BE MONITORED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A BROAD TROUGH OF LOW PRESSURE WILL SIT OVER THE WEST SLOPE THROUGHOUT THE WEEKEND INTO THE FIRST PART OF NEXT WEEK. THIS WILL LEAD TO COOL AND UNSETTLED WEATHER FOR SEVERAL DAYS. AT THIS TIME...IT APPEARS THE MOUNTAINS MAY RECEIVE SEVERAL INCHES OF SNOW SATURDAY AND SUNDAY...MAINLY WEST OF THE DIVIDE. FOR THE REMAINDER OF THE DISTRICT...SOME SHOWERS ARE EXPECTED...MAINLY SATURDAY. TEMPERATURES WILL BE VERY COOL WITH MAX TEMPERATURES ONLY IN THE 40S AND 50S ACROSS THE PLAINS THIS WEEKEND. THE SYSTEM IS EXPECTED TO SLOWLY PULL OUT THE AREA WITH WARMER AND DRIER WEATHER RETURNING BY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AFTER 3 PM AND STORMS FARTHER EAST COULD CONTINUE WELL AFTER DARK. SZOKE/046
In the hours before
Local storm report, May 3, 5:39 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
539 PM MDT THU MAY 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TORNADO 2 SW PIERCE 40.61N 104.78W
05/03/2007 WELD CO PUBLIC
&&
JKLocal storm report, May 3, 6:05 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
605 PM MDT THU MAY 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TORNADO 2 SW PIERCE 40.61N 104.78W
05/03/2007 WELD CO PUBLIC
0558 PM TORNADO 8 ENE AULT 40.63N 104.59W
05/03/2007 WELD CO LAW ENFORCEMENT
LOCATION ESTIMATED
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 6:50 PM MDT | Tornado Warning | BOU | Weld | 40 min |
| May 3, 7:04 PM MDT | Tornado Warning | BOU | Morgan | 41 min |
| May 3, 7:21 PM MDT | Tornado Warning | BOU | Weld | 24 min |
| May 3, 7:27 PM MDT | Tornado Warning | BOU | Weld | 48 min |
| May 3, 7:41 PM MDT | Tornado Warning | BOU | Morgan | 49 min |
| May 3, 8:12 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 48 min |
| May 3, 8:28 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 47 min |
| May 4, 3:32 PM MDT | Snow Advisory | BOU | Boulder, Grand, Jackson, Larimer | 12 hr |
Nearby
Tornado Warnings in Colorado, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.